U.S. doctors online nowAsk doctors free
Grand Prairie, TX
A 18-year-old female asked:

Is sleepiness a side effect of trinessa (norgestimate and ethinyl estradiol) ocp? i am always sleepy during the evening.

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
No : Birth control pills do not cause sleepiness. There are many many causes of sleepiness so i would look for other more likely causes. Diet, exercise, sleep habits, night time snoring, obesity and your diet could be contributing.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 23-year-old female asked:
On trinessa (norgestimate and ethinyl estradiol) birth control, brown vaginal discharge, unprotected sex?
Dr. Laura Anissian
Internal Medicine 22 years experience
Could be normal: This is likely just a slight discharge during your cycle. If you are wondering if you are pregnant, take a test!
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old male asked about a 18-year-old female:
My girlfriend and I were having sex and I finished inside of her. She has been on trinessa (norgestimate and ethinyl estradiol) birth control for only two and her period ended about 5 days as go could she get oregnant by? Sh Shouldget birth control?
Dr. Leila Hashemi
Internal Medicine 22 years experience
Unprotected sex: Hi, is she on birth control in pst 2 days or past 2 months, if she has been on it for 2 months the chance of pregnancy is very slim but if she's been ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old female asked:
I switched from trinessa (norgestimate and ethinyl estradiol) to Trisprintec birth control pills after finishing the old pack. Do I need to be safe the first month on new pills?
Dr. Kent Childs
Obstetrics and Gynecology 30 years experience
Change: Those 2 pills are very similar so as long as u take like you're supposed to then you shouldn't be concerned with the change.
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
I skipped 4 days on my birth control and started retaking it, I take trinessa, (norgestimate and ethinyl estradiol) I got my period and have had it for two weeks. Is that normal?
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Pill omissions: Anytime you "forget" to take the oral contraceptive pill for an extended period of time the lining of the uterus(endometrium) will begin to shed with ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old female asked:
Was prescribed Azithromycin for 10 days for a sinus infection. How does this interact with my birth control, TriNessa (norgestimate and ethinyl estradiol)? Thanks!
Dr. Robert Kwok
Pediatrics 34 years experience
Should not interact: The current thinking is that except for rifampin, other commonly-used antibiotics do not alter the effectiveness of birth control pills such as TriNes... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. David Lipkin
Internal Medicine 53 years experience
Zithromax is not recommended for sinusitis because of high incidence of resistant bacteria due to its overuse. However, if the patient is has a Type 1 allergy to penicillin(hives, swelling of lips,flushing etc) it may be a reasonable choice. But if the sinusitis is severe Doxycycline is preferable. If just a rash on penicillin then a cephalosporin is recommended.
Jan 6, 2016
Last updated May 2, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.